# SDR CALA2025060405252

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N17303
- Make and model: Boeing 737-8
- Aircraft serial: 67561
- Aircraft time: 7,355 hours, 2,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR DISARM BRACKET RIGHT SIDE BROKEN ADJUSTED BRACKET REF AMM 25-66-00 OPS CHECK GOOD AT THIS TIME
